# SDR ASAA2019101193986

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,171 hours, 12,569 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 AFT MAIN FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AT TOP OF DESCENT. GROUNDED - YES. PERFORMED B737-800 FIM TASK 28-22-00-810-803 FOUND C/B D-1 P92 OPEN, RESET PER B737-800 AMM 28-22TASK 814 OPS CHECKS NORMAL.
